# SDR ABXA020301

- Difficulty date: October 20, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,042 hours, 82,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WAS SEVERLY EXFOLIATED AT LEFT PYLON BULKHEAD, BUTT LINE 40 LEFT. INSTALLED 'J' CHANNEL AND AIR GRILL AT STA. 870 - 965. INSTALLED SEAT TRACK, STA. 908 - 965, BUTT LINE 44, IAW DC-9 SRM 51-30-1.
